| Model Number |
M00509071 |
| Medical Device Problem Codes |
Deformation Due to Compressive Stress (2889); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a150205 captures the reportable event of feeding tube difficult to advance.Imdrf impact code f2301 captures the reportable event of additional device required.
Event or Problem Description
It was reported to boston scientific corporation that an endovive standard peg kit push method was used in the stomach during a percutaneous endoscopic gastrostomy (peg) procedure performed on (b)(6) 2025.During the procedure, when advancing the peg tube over wire, the plastic kinks when trying to push through incision site.A photo of the complaint device was provided and showed the insertion tube device with several kinks.To complete the procedure, the tract was dilated then the device was advance.There were no patient complications reported as a result of this event.
Event or Problem Description
Additional Manufacturer Narrative
Block d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a150205 captures the reportable event of feeding tube difficult to advance.Imdrf impact code f2301 captures the reportable event of additional device required.Block h11: investigation results.The endovive standard peg kit push method device was not returned as it was reported to be implanted.A technical analysis could not be performed.However, a media analysis was performed on the photos provided by the complainant where it can be observed that the insertion tube device has several kinks.No other problems with the device were noted.According to the media analysis performed, it was possible to observe that the insertion tube device has several kinks, however, the most probable cause of the reported event cannot be established due to lack of evidence.The product was not returned for analysis, and a technical analysis could not be performed.The investigation concluded that, without analysis of the device, the most probable root cause of the clinical observations is cause not established.